# SDR JR2R20181218301

- Difficulty date: December 18, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 10,571 hours, 6,132 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 17084520439
- Condition: Scratched
- Location: Aft Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR LOWER FWD CORNER IS SCRATCHED. REPAIRED AFT CARGO DOOR LOWER FWD CORNER IAW EMBRAER ETD2018-170-128766.
